I think the longest I was on them at one given time was 6 weeks then taper but I couldn't get off the taper because I would flare again horribly only to have to start back on them again. So basically I was on and off (mostly on) for about
The side effects didn't start hitting me until about
the 4 month mark. I started getting the ole chipmunk cheeks, insatiable appetite, leg cramps etc. It takes longer for the steroid to accumulate because only a small percentage actually enters the bloodstream.
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
Posted 10/11/2007 6:36 PM (GMT -7)
I used cortifoam for as long as a yr before tappering off them...no weight gain from rectal steroids...infact, from my experiance with them (and there's been alot) no side effects at all.
My bum is broken....there's a big crack down the middle of it! LOL :)
Currently it is Thursday, December 13, 2018 5:59 PM (GMT -7)
There are a total of 3,027,200 posts in 331,086 threads.View Active Topics